American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 38 of 38 found      Go to page: 1 2

[31] Jalal Shatah. Unstable ground state of nonlinear Klein-Gordon equations . Trans. Amer. Math. Soc. 290 (1985) 701-710. MR 792821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jong Uhn Kim. On the model equations which describe nonlinear wave motions in a rotating fluid . Trans. Amer. Math. Soc. 287 (1985) 403-417. MR 766227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Yoshikazu Giga, Tetsuro Miyakawa and Shinnosuke Oharu. A kinetic approach to general first order quasilinear equations . Trans. Amer. Math. Soc. 287 (1985) 723-743. MR 768737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Clifford Henry Taubes. On the Yang-Mills-Higgs equations. Bull. Amer. Math. Soc. 10 (1984) 295-297. MR 733700.
Abstract, references, and article information   
View Article: PDF

[35] E. DiBenedetto and David Hoff. An interface tracking algorithm for the porous medium equation . Trans. Amer. Math. Soc. 284 (1984) 463-500. MR 743729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Peter J. Olver. Conservation laws of free boundary problems and the classification of conservation laws for water waves . Trans. Amer. Math. Soc. 277 (1983) 353-380. MR 690057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ragnar Winther. A conservative finite element method for the Korteweg-de\thinspace Vries equation . Math. Comp. 34 (1980) 23-43. MR 551289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Randolph G. Smith. The Riemann problem in gas dynamics . Trans. Amer. Math. Soc. 249 (1979) 1-50. MR 526309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 38 of 38 found      Go to page: 1 2